Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What will happen if I miss taking my medication for gout, hypertension and dyslipidemia?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
What happens if I miss thre or more days of this medication ?
Posted Fri, 27 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rakesh Madhyastha 32 minutes later

Thanks for the query

You are taking medications to treat Gout, Hypertension and Dyslipidemia.

The following things may happen if you miss one or more days of your drugs.

1. Your cholesterol may not be under normal limits anymore
2. Your blood pressure might shoot up, pre-disposing you to its complications like eye injury, stroke in the form of bleeds into your brain, damage to the brain, kidneys
3. Clogging of arteries - most XXXXXXX being arteries of the heart predisposing you to heart attacks
4. Gout pain may come back and won't be under control anymore
5. Stopping citalopram will make you irritable and sleepless

I hope I have answered all your queries. If there are no follow up queries please press on the accept button.

Wishing you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor